Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 29, NWS Little Rock, AR

April 18, 2013Boone County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 18, 2013, 7:07 AM CDT for Boone County, Arkansas. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2013, 7:07 AM CDT (12:07 UTC)
Expired
Apr 18, 2013, 7:15 AM CDT
In force
8 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Boone County, AR

The radar

The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WFUS54 KLZK 181207
TORLZK
ARC009-181215-
/O.NEW.KLZK.TO.W.0029.130418T1207Z-130418T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
707 AM CDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BOONE COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 715 AM CDT

* AT 704 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES SOUTHEAST OF ROBERSON HOLLOW...OR 12
  MILES NORTHEAST OF GREEN FOREST. DOPPLER RADAR SHOWED THIS SEVERE
  STORM MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ROBERSON HOLLOW...    OMAHA...              BURLINGTON...
  SHAW LAKE DAM...      CRICKET...            CREST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3650 9303 3637 9324 3645 9330 3650 9326
TIME...MOT...LOC 1207Z 222DEG 41KT 3646 9321

$$

57
1 follow-up statement
284 
WWUS54 KLZK 181216
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
716 AM CDT THU APR 18 2013

ARC009-181226-
/O.EXP.KLZK.TO.W.0029.000000T0000Z-130418T1215Z/
BOONE AR-
716 AM CDT THU APR 18 2013

...THE TORNADO WARNING FOR NORTHWESTERN BOONE COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO MISSOURI AND OUT 
OF THE WARNED AREA.

LAT...LON 3650 9303 3637 9324 3645 9330 3650 9326
TIME...MOT...LOC 1207Z 222DEG 41KT 3646 9321

$$

57

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 18, 6:35 AM CDT, 32 minutes earlier.

Area forecast discussion, Apr 18, 6:35 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
635 AM CDT THU APR 18 2013

.AVIATION...

OVERALL VFR CEILINGS WILL BE SEEN THIS MORNING...WITH AREAS OF MVFR
WITH LOWER STRATUS CEILINGS AND SCATTERED SHOWERS AND THUNDERSTORMS.
A STORM SYSTEM WILL MOVE ACROSS AR TODAY AND DEVELOP SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS. THE STORMS WILL FORM OVER
WESTERN PARTS THIS MORNING...THEN GRADUALLY MOVE EAST THROUGH THE
DAY TO THIS EVENING. MVFR CEILINGS AND VISIBILITIES WITH PATCHY IFR
CONDITIONS WILL BE SEEN WITH STORMS. SCATTERED SEVERE STORMS WILL BE
POSSIBLE THROUGH THE DAY TO EVENING. WINDS WILL BE ELEVATED FROM THE
SOUTH AT 10 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. WINDS WILL SHIFT
TO THE WEST BEHIND THE FRONT. BEHIND THE FRONT MVFR CEILINGS WITH
LIGHT RAIN OR SHOWERS WILL BE SEEN...THEN GRADUALLY ENDING FROM WEST
TO EAST TONIGHT. MVFR CEILINGS WILL ALSO SLOWLY BECOME VFR LATER
TONIGHT. (59)

&&

.PREV DISCUSSION... /ISSUED 324 AM CDT THU APR 18 2013/

.SHORT TERM...TODAY THROUGH SUNDAY

WARM AND MUGGY CONDITIONS PERSIST EARLY THIS MORNING AS SRLY FLOW
HAS INTENSIFIED ACROSS THE REGION WITH THE APPROACH OF THE COLD
FRONT TO THE WEST. SKIES WERE PARTLY TO MOSTLY CLOUDY...WITH TEMPS
REMAINING IN THE MID TO UPPER 70S. REGIONAL RADAR IMAGERY SHOWS
COMPLEX OF TSRA ONGOING ACROSS SOUTH CENTRAL OK...NE INTO NE OK...SW
MO AND EXTREME NWRN AR. THIS ACTIVITY WAS ONGOING JUST ALONG AND
AHEAD OF THE SFC COLD FRONT WHICH WAS LOCATED ACROSS SIMILAR
LOCATION DESCRIBED ABOVE.

THE COLD FRONT TO THE WEST IN OK WILL MOVE EAST ACROSS THE CWA
THROUGH EARLY THIS EVENING...ENTERING THE WRN AND NWRN AR AREAS
DURING THE MORNING TIME FRAME...THEN BISECTING THE STATE FROM NORTH
TO SOUTH DURING THE EARLY AFTERNOON HRS. BY THE EVENING HRS...EXPECT
THIS FRONT TO BE PUSHING EAST ACROSS THE MS RIVER. EXPECT SHRA/TSRA
ALONG BEHIND THIS FRONT THROUGH THE DAY AS IT TRAVERSES THE STATE.
EXPECT PLENTY OF INSTABILITY AHEAD OF THE FRONT THIS MORNING ACROSS
THE WEST AS TEMPS REMAIN MUGGY IN THE 70S...AND WITH DEWPTS IN THE
MID TO UPPER 60S. INSTABILITY WILL BE ON THE INCREASE THROUGHOUT THE
DAY ACROSS CENTRAL AND ERN SECTIONS OF THE STATE AS TEMPS WARM INTO
THE UPPER 70S TO MID 80S AHEAD OF THE FRONT. FORECAST LOW LEVEL SHR
WILL ALSO BE FAIRLY IMPRESSIVE...WITH FORECAST SOUNDINGS SHOWING 0-3
KM SRH OF 450-NEARLY 600 M^2/S^2 JUST AHEAD OF THE FRONT. AS A
RESULT...ALL SVR WX THREATS WILL BE POSSIBLE ALONG AND AHEAD OF THE
FRONT.

THE GREATEST TORNADO THREAT WILL BE WITH ANY ISOLATED CONVECTION
AHEAD OF THE MAIN FRONT...AS WELL AS ALONG THE LEADING EDGE OF ANY
LINEAR CONVECTION. A FEW BOWING SEGMENTS OR QLCS ACTIVITY WILL ALSO
BE POSSIBLE...WHICH WOULD ENHANCE THE DAMAGING WIND THREAT. CAN ALSO
SEE A POSSIBLE TORNADO ASSOCIATED WITH THESE BOWING SEGMENTS AS
WELL. LARGE HAIL THREAT WILL EXIST DUE TO THE LARGE CAPE PROFILES IN
THE HAIL GROWTH ZONE...BUT THE LACK OF A DRY MID LEVEL SHOULD LIMIT
A WIDESPREAD LARGE HAIL THREAT FOR NOW. WIDESPREAD FLASH FLOODING IS
NOT EXPECTED AT THIS TIME DUE TO THE THE FRONT GAINING EWD MOMENTUM
OVER TIME...AND WITH STORM MOVEMENT EXPECTED TO BE FAIRLY RAPID.
EVEN SO...A LOCALIZED FLASH FLOODING THREAT WILL EXIST WITH THE HIGH
LEVELS OF MOISTURE IN PLACE.

BREEZY SRLY WINDS WILL BE SEEN AHEAD OF THE SFC COLD FRONT...WITH
WINDS OF 15 TO 25 MPH EXPECTED...AND GUSTS OVER 30 MPH POSSIBLE.
JUST ALONG AND BEHIND THE FRONT THERE WILL BE A BRIEF LULL IN WIND
SPEEDS...BUT SHOULD SEEN WIND SPEEDS INCREASE FROM THE NW BEHIND THE
FRONT. AS A RESULT...A LAKE WIND ADV REMAINS FOR MUCH OF TODAY INTO
THIS EVENING.

BY LATE THIS EVENING...THE FRONT WILL BE EAST OF AR...WITH THE
PRECIP ACTIVITY ENDING FROM WEST TO EAST. DRIER CONDITIONS WILL BE
SEEN THROUGH THE REST OF THE PERIOD. HOWEVER...MUCH COOLER
CONDITIONS WILL BE SEEN...WITH OVERNIGHT LOWS DROPPING BACK TO NEAR
FREEZING ACROSS PORTIONS OF THE CWA FRI AND SAT MORNINGS. THE MOST
LIKELY AREAS FOR A FROST OR POSSIBLE FREEZE WILL BE ACROSS THE NWRN
COUNTIES...AND IN VALLEY/SHELTERED LOCATIONS IN THE OZARKS AND
OUACHITAS.

&&

.LONG TERM...MONDAY THROUGH WEDNESDAY

SURFACE HIGH PRESSURE HAS MOVED TO THE EAST AND A SOUTH WIND FLOW
WILL BE RETURNING TO THE SOUTHERN PLAINS THROUGH MONDAY. A BROAD
UPPER TROUGH OVER THE CENTRAL U.S. WILL SWING UPPER LEVEL ENERGY
INTO THE REGION LATER MONDAY THROUGH TUESDAY. FORECAST HAS
CONVECTION DEVELOPING MONDAY AFTERNOON...AND LASTING THROUGH TUESDAY
NIGHT. THERE ARE TIMING ISSUES IN THE MODELS WITH THE GFS FASTER
THAN THE EURO...AND AT THIS TIME WILL USE A BLEND. CONVECTION WOULD
THEN PUSH OUT OF AR WEDNESDAY AM. OTHERWISE...TEMPS WILL BE AROUND
NORMAL VALUES TO WARMER ON MONDAY...THEN A BIT LOWER TUESDAY AND
WEDNESDAY ESPECIALLY AFTER THE COLD FRONTAL PASSAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     75  36  57  35 / 100  90   0   0
CAMDEN AR         80  39  61  36 / 100  60   0   0
HARRISON AR       72  33  54  33 / 100  10   0   0
HOT SPRINGS AR    74  37  58  36 / 100  30   0   0
LITTLE ROCK   AR  77  39  59  37 / 100  70   0   0
MONTICELLO AR     82  41  59  38 /  90 100   0   0
MOUNT IDA AR      74  36  58  35 / 100  10   0   0
MOUNTAIN HOME AR  73  34  55  33 / 100  30   0   0
NEWPORT AR        78  38  57  35 / 100 100   0   0
PINE BLUFF AR     79  40  59  37 / 100  90   0   0
RUSSELLVILLE AR   75  36  58  35 / 100  10   0   0
SEARCY AR         78  37  58  34 / 100  90   0   0
STUTTGART AR      79  39  58  37 / 100 100   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

SHORT TERM...62 / LONG TERM...59
Hazardous weather outlook, Apr 18, 4:32 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
432 AM CDT THU APR 18 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-191000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
432 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS WILL BE POSSIBLE TODAY OVER ARKANSAS. THE STORM
SYSTEM AND COLD FRONT WILL GRADUALLY MOVE THROUGH THE STATE TODAY
AND TONIGHT...AND DEVELOP NUMEROUS SHOWERS AND THUNDERSTORMS.

SOME OF THE STORMS WILL LIKELY BE SEVERE AHEAD AND ALONG THE
FRONT...AND THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK
OVER WESTERN AREAS....WHILE A MODERATE RISK OF SEVERE STORMS FOR
PARTS OF CENTRAL AND EASTERN ARKANSAS. THE MAIN TIME PERIOD FOR
SEVERE STORMS WILL BE DURING THE MORNING TO EARLY AFTERNOON OVER
WESTERN AREAS...WHILE THE AFTERNOON AND EVENING OVER CENTRAL AND
EASTERN LOCATIONS.

THE MAIN CONCERNS WITH THE SEVERE STORMS WILL BE STRONG TO DAMAGING
WINDS AND ISOLATED TORNADOES. LARGE HAIL WILL BE A LOWER CONCERN.
INDIVIDUAL STORMS THAT DEVELOP AHEAD OF THE SQUALL LINE MAY HAVE
A GREATER POTENTIAL TO DEVELOP A TORNADO AND HAVE LARGE HAIL. THE
THREAT OF SEVERE STORMS WILL REMAIN OVER ARKANSAS UNTIL THE COLD
FRONT PUSHES THE STORMS EAST LATER TONIGHT.

IN ADDITION TO SEVERE WEATHER...THERE WILL ALSO BE AREAS OF HEAVY
RAIN. THERE IS A LOT OF MOISTURE AVAILABLE...WHICH WILL MAKE
THUNDERSTORMS MORE EFFICIENT RAINMAKERS. WIDESPREAD ONE TO TWO INCH
AMOUNTS ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS. FOR THE
MOST PART...RAIN SHOULD NOT BE EXCESSIVE GIVEN THE FAST MOVEMENT OF
STORMS AND SHORT DURATION OF TORRENTIAL DOWNPOURS...BUT SOME
LOCALIZED FLOODING WILL BE POSSIBLE.

TONIGHT THE STORM SYSTEM AND COLD FRONT ARE EXPECTED TO PUSH EAST
OF ARKANSAS...AND THE STORMS WILL MOVE OUT OF THE STATE BY FRIDAY
MORNING. LIGHTER SHOWERS OR LIGHT RAIN WILL BE SEEN BEHIND THE
FRONT FOR A FEW HOURS THROUGH FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY

SURFACE HIGH PRESSURE WILL BUILD INTO ARKANSAS BEHIND THE STORM
SYSTEM AND COLD FRONT FRIDAY MORNING AND BRING DRY AND COOLER
WEATHER. FRIDAY MORNING...SOME LOCATIONS IN FAR NORTHWEST ARKANSAS
COULD HAVE TEMPERATURES CLOSE TO FREEZING. PATCHY FROST MAY ALSO
BE SEEN FRIDAY MORNING AND SATURDAY MORNING.

ANOTHER FAIRLY POTENT FRONT IS EXPECTED TO AFFECT ARKANSAS EARLY
NEXT WEEK. THIS WILL BRING THE POTENTIAL FOR MORE SHOWERS AND
THUNDERSTORMS...WITH SOME STRONG STORMS POSSIBLE BY TUESDAY
AFTERNOON.

AREA RESIDENTS ARE ENCOURAGED TO KEEP UP TO DATE WITH THE LATEST
FORECAST AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS MUCH OF THE STATE
ESPECIALLY THIS AFTERNOON TO EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

In the hours before

Special weather statement, Apr 18, 6:54 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 AM CDT THU APR 18 2013

ARZ021-030-037-038-181255-
JOHNSON AR-LOGAN AR-SCOTT AR-YELL AR-
654 AM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELL...NORTHERN
SCOTT...LOGAN AND SOUTHERN JOHNSON COUNTIES UNTIL 800 AM CDT...

AT 652 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
OZARK TO 4 MILES NORTH OF ECHO TO 9 MILES WEST OF MORGAN SPRINGS...
AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            PARIS...              CLARKSVILLE...
  BOONEVILLE...         TOKALON...            SUBIACO...
  SPADRA...             SCRANTON...           RATCLIFF...
  OLIVER...             MT MAGAZINE...        MANSFIELD...
  MAGAZINE...           LAMAR...              HOYT...
  HINKLE...             HARTMAN...            ECHO...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 51 AND 65.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3496 9437 3497 9424 3505 9423 3507 9425
      3511 9415 3515 9414 3515 9404 3523 9404
      3524 9393 3533 9391 3532 9382 3542 9381
      3537 9372 3549 9371 3550 9330 3529 9345
      3496 9386 3486 9406 3493 9442
TIME...MOT...LOC 1154Z 256DEG 36KT 3543 9387 3516 9412
          3492 9447

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 6:54 AM CDTSpecial Weather StatementLZKLogan61 min
Apr 18, 7:53 AM CDTSpecial Weather StatementLZKBoone, Marion, Newton, Searcy47 min
Apr 18, 8:34 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Pope, Searcy and 2 more41 min
Apr 18, 9:05 AM CDTSpecial Weather StatementLZKPope, Van Buren45 min
Apr 18, 9:12 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Independence, Izard, Marion, Searcy and 2 more48 min
Apr 18, 9:39 AM CDTSpecial Weather StatementLZKMontgomery46 min
Apr 18, 9:50 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Sharp, Stone40 min
Apr 18, 9:51 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White24 min
Apr 18, 9:55 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Pike50 min
Apr 18, 11:54 AM CDTSpecial Weather StatementLZKFaulkner46 min
Apr 18, 12:01 PM CDTSpecial Weather StatementLZKPulaski44 min
Apr 18, 12:07 PM CDTSpecial Weather StatementLZKGrant43 min
Apr 18, 12:19 PM CDTSevere Thunderstorm WarningLZKFaulkner, White26 min
Apr 18, 12:33 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Ouachita57 min
Apr 18, 12:35 PM CDTSevere Thunderstorm WarningLZKIndependence, Sharp40 min
Apr 18, 12:36 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White39 min
Apr 18, 12:44 PM CDTSpecial Weather StatementLZKWhite46 min
Apr 18, 1:32 PM CDTSpecial Weather StatementLZKJefferson43 min
Apr 18, 2:00 PM CDTSpecial Weather StatementLZKPrairie45 min
Apr 18, 2:11 PM CDTSpecial Weather StatementLZKJefferson29 min
Apr 18, 2:27 PM CDTFrost AdvisoryLZKCleburne, Conway, Faulkner, Fulton, Independence, Perry and 1 more7 hr
Apr 18, 2:27 PM CDTFrost AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more36 hr
Apr 18, 2:27 PM CDTFreeze WarningLZKBaxter, Izard, Marion, Stone7 hr
Apr 18, 2:27 PM CDTFreeze WarningLZKBaxter, Cleburne, Conway, Fulton, Izard, Marion and 2 more13 hr

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.